just now
Non-habit forming Not for treating cold or flu For relief of occasional sleeplessness Reduces time to fall asleep if you have difficulty falling asleep Active ingredient (in each caplet): Diphenhydramine HCl 25 mg 365 nighttime sleep-aid caplets
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | - |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 2268765 |
---|---|
User Reviews and Ratings | 4.6 (1892 ratings) 4.6 out of 5 stars |
UPC | 464376324922 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
(2 pack) Equate Nighttime Sleep-Aid Diphenhydramine HCl 25mg Caplets for Nighttime Sleep Support, 365 Count, Compare to VICKS® ZzzQuil ® Active Ingredient
Reviews: 1892
Ratings:
(1892)
Price:
$24.34
on
![]() |
1892 | (4.6) |
$24.34
on
![]() |